Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What is the remedy for low memory power in one with bipolar disorder and mild depression ?

I am suffering with bipolar disorder and mild deppresion since 7 years, because of this i have taken very fastest decisions and lost entire my money.Right now I amd taking Pramiprex-1mg and depakote 500mg and for good sleep taking one Ativan tablet at bed time.Myu memory has comedown drastically.Recently stasrted yoga ,meditation and started personal journal.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to hcm.depression is word with lots of negativity along with try to be optimastic and have positive altitude on every exercise and yoga daily routine which may increase your inner power.try to go to alternative medicine like homoeopathy which may treat not only disease but from inside to outside .for these you need counseling on psychological bases and homoeopathy is best option .you stop all these psychotic medicine because it decrease your thought process on starting you feel difficulties but after some time you feel good.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor